# SDR ASMF200512020

- Difficulty date: December 25, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 58,599 hours, 28,266 cycles
- Engine: Pwa JT8D219
- Engine time: 24,589 hours, 21,010 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 2439
- Condition: Damaged
- Part time: 26,419 hours, 4,513 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING TAXING THE RT CSD REACHED 180 GRADES AND THE CSD SHUT OFF AUTOMATICALLY, THE RT CSD REPORT WAS DEFERRED IAW MEL 24-1.  THE RT CSD AND HEAT EXCHANGE AIR OIL ENGINE WERE REPLACED IAW MM 24-10-01/-03, TESTED CORRECT. DEFERRED REPORT WAS CLOSED.
